Alavert Allergy Relief temporarily relieves: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat.
Alavert Allergy provides allergy symptoms relief without causing drowsiness when taken as directed. It contains prescription strength loratadine. Provides non-drowsy allergy relief. Relief of sneezing, runny nose, itchy watery eyes, itchy nose and throat. 48, easy-to-swallow tablets.
Contains the 10 mg of the antihistamine Loratadine. Alavert (Loratadine) is an antihistamine that is used for typical allergy symptoms, such as a stuffy or runny nose, itchy watery eyes, scratchy throat (due to allergies), and rashes, itching, and hives. (It can also be used in some cases to limit asthma attacks). The usual dose of Loratadine is 10 mg a day. This offers an advantage over the first generation antihistamines (Benadryl), in that they are dosed every 8 hours. The main and most significant advantage of Loratadine over the first generation antihistamines is that Loratadine will not cause drowsiness and has less overall side effects and less adverse interactions with other medications (and alcohol).
Active Ingredient (in each Tablet): Loratadine (10 mg).
Inactive Ingredients: Artificial & Natural Flavor, Aspartame, Citric Acid, Colloidal Silicon Dioxide, Corn Syrup Solids, Crospovidone, Magnesium Stearate, Mannitol, Microcrystalline Cellulose, Modified Food Starch, Sodium Bicarbonate.
Tablet melts in mouth. Can be taken with or without water. Adults and Children 6 Years and Over: 1 Tablet daily; do not use more than 1 tablet daily. Children Under 6: Ask a doctor. Consumers Who Have Liver or Kidney Disease: Ask a doctor. Store at 20-25 degrees C (68-77 degrees F). Keep in a dry place.
Do not use if you have ever had an allergic reaction to this product or any of its ingredients. Ask your doctor before use if you have liver or kidney disease. Your doctor should determine if you need a different dose. When using this product do not use more than directed. Taking more than recommended may cause drowsiness. Stop and ask a doctor if an allergic reaction to this product occurs. Seek medical help right away. If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. Phenylketonurics: Contains Phenylalanine 8.4 mg per tablet. Each tablet is blister sealed. Do not use if seal is broken.
|There are no customer reviews yet.||Create Your Own Review|